VOL. 10 · NO. 4 | December 1966
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 10 (4), (December 1966)
No abstract available
Articles
Barnett W. Glickfeld
Illinois J. Math. 10 (4), 547-556, (December 1966) DOI: 10.1215/ijm/1256054893
KEYWORDS: 46.65
No abstract available
D. G. Bourgin
Illinois J. Math. 10 (4), 557-562, (December 1966) DOI: 10.1215/ijm/1256054894
KEYWORDS: 55.99, 55.40
No abstract available
Mary-Elizabeth Hamstrom
Illinois J. Math. 10 (4), 563-573, (December 1966) DOI: 10.1215/ijm/1256054895
KEYWORDS: 55.45, 57.55
No abstract available
David Shale, W. Forrest Stinespring
Illinois J. Math. 10 (4), 574-578, (December 1966) DOI: 10.1215/ijm/1256054896
KEYWORDS: 60.99
No abstract available
James W. Bond
Illinois J. Math. 10 (4), 579-591, (December 1966) DOI: 10.1215/ijm/1256054897
KEYWORDS: 17.30
No abstract available
Jacques Troué
Illinois J. Math. 10 (4), 592-604, (December 1966) DOI: 10.1215/ijm/1256054898
KEYWORDS: 55.45, 57.00
No abstract available
Daniel Kocan
Illinois J. Math. 10 (4), 605-622, (December 1966) DOI: 10.1215/ijm/1256054899
KEYWORDS: 47.30
No abstract available
Deborah Tepper Haimo, Frank M. Cholewinski
Illinois J. Math. 10 (4), 623-638, (December 1966) DOI: 10.1215/ijm/1256054900
KEYWORDS: 44.99
No abstract available
S. M. Newberger
Illinois J. Math. 10 (4), 639-643, (December 1966) DOI: 10.1215/ijm/1256054901
KEYWORDS: 47.70
No abstract available
C. F. Koch
Illinois J. Math. 10 (4), 644-647, (December 1966) DOI: 10.1215/ijm/1256054902
KEYWORDS: 40.30
No abstract available
Micheal N. Dyer
Illinois J. Math. 10 (4), 648-651, (December 1966) DOI: 10.1215/ijm/1256054903
KEYWORDS: 55.40
No abstract available
R. J. Warne
Illinois J. Math. 10 (4), 652-660, (December 1966) DOI: 10.1215/ijm/1256054904
KEYWORDS: 20.92
No abstract available
N. J. Hicks
Illinois J. Math. 10 (4), 661-679, (December 1966) DOI: 10.1215/ijm/1256054905
KEYWORDS: 53.45, 53.55
No abstract available
J. C. Taylor
Illinois J. Math. 10 (4), 680-693, (December 1966) DOI: 10.1215/ijm/1256054906
KEYWORDS: 46.06
No abstract available
M. C. Wunderlich, W. E. Briggs
Illinois J. Math. 10 (4), 694-700, (December 1966) DOI: 10.1215/ijm/1256054907
KEYWORDS: 10.64
No abstract available
William T. Reid
Illinois J. Math. 10 (4), 701-722, (December 1966) DOI: 10.1215/ijm/1256054908
KEYWORDS: 34.20
No abstract available
Back Matter
Illinois J. Math. 10 (4), (December 1966)
No abstract available
Back to Top